# SDR IPXA2016090207772

- Difficulty date: September 2, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N146UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0829
- Aircraft time: 14,777 hours, 9,726 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Faulted
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

CORNER FLAP SYS 1, FLAP SYS 2, FAULT.  FLAPS STUCK, 15/15.  PERFORMED BITE ON SFCC 1 AND 2 AND GOT A KRUGER RT EXTEND SW MESSAGE.  TROUBLESHOT IAW TSM 27-80-12,102.  OPS CHECKED NORMAL.  COULDN’T FIND ANY WIRING PROBLEMS AND COULD NOT DUPLICATE ORIGINAL WRITE UP ON THE GROUND.  NO CURRENT HISTORY.  SYS OK FOR SERVICE.
